# SDR QXEA200501302

- Difficulty date: September 17, 2005
- Submitted: October 7, 2005
- Operation: Air carrier
- Aircraft: N617QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10130
- Aircraft time: 4,865 hours, 3,538 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Skin
- Condition: Cracked
- Location: Airstair Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - PASSENGER AIRSTAIR DOOR AFT SKIN IS CRACKED UNDER HANDRAIL STOWAGE SPRING BRACKET.  REPAIRED IAW REO 670-52-11-104.
